# SDR CA070612001

- Difficulty date: May 29, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 12,645 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg Actuator
- Component: Actuator
- Component part number: 960300110
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THE LT MAIN LANDING GEAR DOWN AND LOCK INDICATION WAS SHOWING (IN TRANSIT) WHEN SELECTED DOWN.  THE SYSTEM WAS TROUBLESHOT TO THE DOWNLOCK INDICATOR SWITCH IN THE GEAR ACTUATOR.  ACTUATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (TC NR 20070612001)
